# SDR AWXA9900234

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Failed
- Location: Cabin
- Part time: 30,902 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NORMAL OPS, ODOR IN CABIN.  DURING DESCENT INTO PHOENIX AT APPROXIMATELY 10-12,000 FEET, FLIGHT ATTENDANT NOTIFIED FLIGHT DECK OF STRONG BURNING SMELL OVERWING.  SMELL IMMEDIATELY ABATED WHEN RECIRCULATION FAN TURNED OFF.  PACKS WERE ON HIGH.  REMOVED AND REPLACED RECIRCULATION FAN PER MM 21-21-22.  LEAK AND OPS CHECK OK.
